# SDR AUS20030995

- Difficulty date: May 18, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Drag Control
- Part time: 30,561 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING OUTBOARD ROLL SPOILER ACTUATOR LEAKING.   INVESTIGATION FOUND ACTUATOR CRACKED.
